MAUDE Adverse Event Report: ARJOHUNTLEIGH POLSKA SP. Z O.O. ENTERPRISE 9000X; BED, AC-POWERED ADJUSTABLE HOSPITAL

ARJOHUNTLEIGH POLSKA SP. Z O.O. ENTERPRISE 9000X; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number 9611AF101BCUSB
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The safety side rails are an integral part of the enterprise 9000x bed frame.This bed has four side rails, two on each side of the bed.Following the information received, the arjo service technician found that the pivot pin of the side rail was missing, causing the side panel to detach from the bed frame.The circumstances in which the safety rail was damaged are unknown.The device was repaired.The instructions for use for enterprise 9000x (ifu, 746-591-en) include a preventive maintenance activity to be performed daily by the caregiver: "check operation of split side rails".Based on the information received, the exact cause of the reported safety side rail failure could not be determined.Arjo device failed to meet its performance specification since the side rail panel detached partially from the side rail mechanism.The complaint was assessed as reportable due to the partial side rail detachment (pivot pin missing).There was no allegation of any patient involvement.No injury was reported.
 
Event or Problem Description
Arjo received a customer complaint for enterprise 9000x bed.Following the information provided enterprise 9000x bed was found with damaged side rail.Based on the information received from an arjo service technician, the side rail detached partially from the bed frame due to a missing pivot pin.No patient involvement was reported.No injuries occurred.

Brand Name
ENTERPRISE 9000X
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL  PL-62052
Manufacturer (Section G)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL   PL-62052
Manufacturer Contact
katarzyna bobrow
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
668046472
MDR Report Key18099614
Report Number3007420694-2023-00268
Device Sequence Number18050651
Product Code FNL
UDI-Device Identifier05055982755030
UDI-Public(01)05055982755030(11)190315
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number9611AF101BCUSB
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2023
Initial Report FDA Received Date11/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/15/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown